# SDR GTIA2021083035956

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 15,208 hours, 6,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOWL ODOR WAS SENSED BY BOTH PILOTS PROCEDURE WAS THEN FOLLOWED TO IDENTIFY SOUCE BUT COULD NOT IDENTIFY IT-CAPT. STATED HE SUSPECTED HEAVY RAINFALL AS SOURCE OF ODOR. PERFORMED OPS CHECK IAW TSM 05-50-00. NO ODOR NOTED AT THIS TIME. NO FURTHER DEFECTS NOTED.
